.

Clicks

Paracetamol 500mg Tub 24 Tablets

5.0 1 review
ID: 392126
Add to favourites

Clicks Paracetamol 500mg Tub 24 Tablets contains paracetamol and helps with the relief of pain associated with headaches, regular aches and fever.

Other Pack Sizes
Clicks - click & collect
Click & Collect

Collect your order in-store R15 or FREE for orders over R150.

Clicks - Standard delivery
Standard Delivery

Door-to-door courier countrywide R60 or FREE for orders over R450.

R 20.99
eB: 210
Quantity

Quantity of this product is restricted

Clicks - click & collect
click & collect

Collect your order in-store R15 or FREE for orders over R150.

Clicks - Standard delivery
Standard delivery

Door-to-door courier countrywide R60 or FREE for orders over R450.

More Information

Detailed information

Description:
Clicks Paracetamol 500mg 24 tablets

Detailed Description:
Clicks. Quality guarantee. Customer service centre: 0860 25 42 57. www.clicks.co.za. Composition: Each tablet contains: - Per tablet: Paracetamol - 500 mg. Sugar - 20 mg. Preservatives: nipastat: 0.1 % m/m. Benzoic Acid - 0.06% m/m.

Pack size:
1 Pack

Quantity in pack:
24

Marketing description:
Clicks. Paracetamol 500mg. For headaches, pain and fever. Contains paracetamol. 24 tablets.

Brand:
Clicks

Package type:
Re-Closable Packaging

See more See less

How to use

Usage instructions:
Dosage and directions for use: Children under 6 years - not recommended. Children 6 to 12 years - half to one tablet every 6 hours. Children over 12 years - one tablet every 4 to 6 hours. Adults - one to two tablets every 4 to 6 hours (do not exceed 8 tablets in 24 hours).

Storage instructions:
Store in a cool, dry place, below 25 degrees C. Protect from light.

Warnings:
Do not use continuously for more than 10 days without consulting your healthcare practitioner. Keep out of reach of children.

See more See less

Ingredients

Information not available.

See more See less

Reviews

Write a review
5.0 from 1 reviews
default-profile-pic.jpg
Anonymous
5.0
Clicks Paracetamol tablets I always have these inside my bag. I don't need to overdose because they are very effective and non-addictive. I use to suffer from headaches atleast twice a week until I discovered that the clicks Paracetamol tablets don't only reduce the pain but they keep it away.

Related popular products

Extra Strength 500mg 16 Tablets
Disprin
Extra Strength 500mg 16 Tablets
R 35.99
4.5
Paracetamol 500mg 24 Tablets
Panado
Paracetamol 500mg 24 Tablets
R 28.99
5.0
Headache Powders 38 Powders
Grand-Pa
Headache Powders 38 Powders
R 68.99
4.0
Extra Strength 500mg 24 Tablets
Disprin
Extra Strength 500mg 24 Tablets
R 50.99
Extra Strength 500mg 48 Tablets
Disprin
Extra Strength 500mg 48 Tablets
R 92.99